U.S. flag   An unofficial archive of your favorite United States government website
Dot gov

Official websites do not use .rip
We are an unofficial archive, replace .rip by .gov in the URL to access the official website. Access our document index here.

Https

Secure websites use HTTPS
A lock (Dot gov) or https:// means you've safely connected to our website. Please do not share sensitive information with us.

This is an archive
(replace .gov by .rip)

Journal Article

Better Circuits for Binary Polynomial Multiplication

Published: April 01, 2019
Citation: IEEE Transactions on Computers vol. 68, no. 4, (April 2019) pp. 624-630

Author(s)

Magnus Find (NIST), Rene Peralta (NIST)

Abstract

Keywords

binary polynomial multiplication; circuits; symmetric bilinear circuits
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
Article (other)
Article (PubReader) (other)

Document History:
04/01/19: Journal Article (Final)

Topics

Security and Privacy
cryptography